Alert archive / Ohio / River Flood Warnings in 2018
River Flood Warning 35, NWS Northern Indiana
NWS Northern Indiana issued this river flood warning at Apr 3, 2018, 11:13 PM EDT for Allen County, Paulding County, Putnam County, Ohio. It took effect at Apr 4, 2018, 4:00 PM EDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2018, 11:13 PM EDT (03:13 UTC)
- In effect from
- Apr 4, 2018, 4:00 PM EDT
- Expired
- Apr 6, 2018, 8:36 PM EDT
- In force
- 53 hr
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Allen County, OH, Paulding County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 128 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Auglaize River at Ft. Jennings (FTJO1). The gauge peaked at 13.75 ft at Apr 5, 2018, 1:00 PM EDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04186500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
958
WGUS43 KIWX 040313
FLWIWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Northern Indiana
1113 PM EDT Tue Apr 3 2018
...The National Weather Service in Northern Indiana has issued a
Flood Warning for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Wabash River near Bluffton affecting Wells County
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
Saint Marys River near Decatur affecting Adams...Allen and Van Wert
Counties
.Heavy rain and thunderstorms today, Tuesday April 3rd,
resulted in heavy rainfall. Waters have been on the rise in area rivers.
Rivers are forecast to crest late this week.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-050313-
/O.NEW.KIWX.FL.W.0033.180405T1424Z-180408T2000Z/
/LYNI3.1.ER.180405T1424Z.180406T1200Z.180407T2000Z.NO/
1113 PM EDT Tue Apr 3 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Linn Grove
* from Thursday morning to Sunday afternoon.
* At 11 PM Tuesday the stage was 9.2 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday morning
and crest near 12.2 feet around 2 PM Friday April 6 and fall
below flood stage around 4 PM Saturday April 7.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 12.4 feet which occurred
on Dec 29 2015.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-050312-
/O.NEW.KIWX.FL.W.0034.180405T0600Z-180409T1200Z/
/BLFI3.1.ER.180405T0600Z.180407T0000Z.180408T1200Z.NO/
1113 PM EDT Tue Apr 3 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Wabash River near Bluffton
* from late Wednesday night to Monday morning.
* At 11 PM Tuesday the stage was 9.5 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage very early
Thursday morning and crest near 11.9 feet around 2 AM Saturday
April 7 and fall below flood stage around 8 AM Sunday April 8.
* At 12.0 feet...River Road and a few county roads are closed by high
water.
* This crest compares to a previous crest of 12.0 feet which occurred
on May 29 2017.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC003-125-137-050312-
/O.NEW.KIWX.FL.W.0035.180404T2000Z-180407T0036Z/
/FTJO1.1.ER.180404T2000Z.180405T1200Z.180406T0036Z.NO/
1113 PM EDT Tue Apr 3 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Auglaize River near Fort Jennings
* from Wednesday afternoon to Friday evening.
* At 10 PM Tuesday the stage was 8.3 feet and rising.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...The river will rise above flood stage Wednesday
afternoon and crest near 14.1 feet around 8 AM Thursday April 5
and fall below flood stage around 8 PM Thursday April 5.
* At 13.0 feet...Minor flooding begins in the northwest Ohio counties
of northwest Allen, northeast Van Wert, and southwest Putnam. Farm
land nearest the Auglaize river will be affected by flood water.
* This crest compares to a previous crest of 14.3 feet which occurred
on Dec 1 2011.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$
INC001-003-OHC161-050312-
/O.NEW.KIWX.FL.W.0036.180405T2149Z-000000T0000Z/
/DCRI3.1.ER.180405T2149Z.180407T0000Z.000000T0000Z.NO/
1113 PM EDT Tue Apr 3 2018
The National Weather Service in Northern Indiana has issued a
* Flood Warning for
The Saint Marys River near Decatur
* from Thursday afternoon until further notice.
* At 10 PM Tuesday the stage was 8.9 feet and rising.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will rise above flood stage Thursday afternoon
and crest near 19.0 feet around 2 AM Saturday April 7.
* At 19.5 feet...Flooding expands into more farm land in the Decatur
area. Flood waters approach Piqua Road...US 224...Ohio State Route
49 and Indiana 101 just north of Pleasant Mills. Flood water begins
to cross Ohio highway 49 north of Wilshire, Ohio.
* This crest compares to a previous crest of 18.8 feet which occurred
on Apr 6 2009.
&&
LAT...LON 4093 8506 4094 8504 4084 8491 4082 8494
$$1 follow-up statement
553
WGUS83 KIWX 041507
FLSIWX
Flood Statement
National Weather Service Northern Indiana
1107 AM EDT Wed Apr 4 2018
...The Flood Warning is cancelled for the following rivers...
Auglaize River near Fort Jennings affecting Allen...Paulding and
Putnam Counties
...The Flood Warning has been extended for the following rivers...
Wabash River near Linn Grove affecting Adams and Wells Counties
Wabash River near Bluffton affecting Wells County
.Recent rainfall caused rises on area rivers.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive vehicles through flooded areas. The water may be too deep
to allow safe passage. Never allow children to play in or near flood
waters. Stay tuned to NOAA Weather Radio or local media for further
statements and updated forecasts.
Detailed river forecasts and more information can be found on the
internet at www.weather.gov/iwx under Rivers and Lakes.
All times are in Eastern Time. This statement will be updated in
about 24 hours or sooner if necessary.
&&
INC001-179-051507-
/O.EXT.KIWX.FL.W.0033.180405T1536Z-180408T0824Z/
/LYNI3.1.ER.180405T1536Z.180406T1200Z.180407T0824Z.NO/
1107 AM EDT Wed Apr 4 2018
The Flood Warning has been extended for
The Wabash River near Linn Grove
* from Thursday morning to late Saturday night.
* At 11 AM Wednesday the stage was 9.6 feet and rising.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river will rise above flood stage Thursday morning
and crest near 11.8 feet around 8 AM Friday April 6 and fall
below flood stage around 4 AM Saturday April 7.
* At 12.0 feet...The flooding of county roads begin.
* This crest compares to a previous crest of 11.6 feet which occurred
on Dec 7 2011.
&&
LAT...LON 4069 8510 4072 8508 4064 8499 4061 8502
$$
INC179-051506-
/O.EXT.KIWX.FL.W.0034.180405T1400Z-180409T0000Z/
/BLFI3.1.ER.180405T1400Z.180406T1800Z.180408T0000Z.NO/
1107 AM EDT Wed Apr 4 2018
The Flood Warning has been extended for
The Wabash River near Bluffton
* from Thursday morning to Sunday evening.
* At 11 AM Wednesday the stage was 9.4 feet and rising.
* Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will rise above flood stage Thursday morning
and crest near 11.4 feet around 8 PM Friday April 6 and fall
below flood stage around 8 PM Saturday April 7.
* At 11.0 feet...River Road at Bluffton begins to flood.
* This crest compares to a previous crest of 11.2 feet which occurred
on May 25 2017.
&&
LAT...LON 4085 8552 4088 8541 4078 8512 4072 8508
4069 8511
$$
OHC003-125-137-041537-
/O.CAN.KIWX.FL.W.0035.000000T0000Z-180407T0036Z/
/FTJO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1107 AM EDT Wed Apr 4 2018
The Flood Warning is cancelled for
The Auglaize River near Fort Jennings
* At 10 AM Wednesday the stage was 11.1 feet
* Flood stage is 13.0 feet.
&&
LAT...LON 4081 8440 4101 8426 4100 8422 4092 8423
4081 8433
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this river flood warning went out at Apr 3, 7:39 PM EDT, 3 hours 34 minutes earlier.
Area forecast discussion, Apr 3, 7:39 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 739 PM EDT Tue Apr 3 2018 .SYNOPSIS... Issued at 722 PM EDT Tue Apr 3 2018 Strong thunderstorms along a potent cold front will continue to work their way through the area early tonight. Small hail and strong wind gusts are the primary threats. In the wake of this front, gusty winds from the northwest will usher in chances for snow late tonight. Temperatures will fall into the 30s. Expect wind gusts on Wednesday from the northwest at 25 to 35 mph, paired with temperatures in the 30s. The chance for snow will wane after daybreak. && .SHORT TERM...(This Evening through Wednesday) Issued at 251 PM EDT Tue Apr 3 2018 18Z surface analysis has low pressure center over west central Illinois with warm front extending eastward across south central Indiana. 3hr pressure falls of 3-4mb from east central Illinois thru northern Indiana consistent with latest HIRES guidance that has surface low tracking right through our CWA this evening. This still allows potential for warm sector to nudge into our far SE CWA and keep chance for strong to severe storms...although latest mesoanalysis indicating effective layer for surface based inflow still south of I-70 so still a ways to go to reach up into our CWA. Until then expect storms to remain elevated with heavy rain and small hail primary threats. Regional radar mosaic showing convection now beginning to fire along the trailing cold front through MO/AR/OK...this could also factor in later this evening as low tracks up through the area but again limited to southern and eastern portions of the CWA. Water vapor imagery indicating upper trof lagging back in the Dakotas which should create a small window for dry slot to bring a brief break in precip before wrap around moisture in deformation zone moves in after midnight. Just a brief rain/snow mix before changing to all snow by early morning Wednesday. Overnight/early morning timing could result in an inch or so accumulation in the far NW CWA but should not be very impactful. A cloudy...breezy and unseasonably cold day for Wednesday with temperatures running 20F below normal as highs only get into the low to mid 30s. && .LONG TERM...(Wednesday Night through Tuesday) Issued at 251 PM EDT Tue Apr 3 2018 Unseasonably cold pattern will prevail through much of the long term period as negative height anomalies emanating from Hudson Bay closed low persist over much of the northern CONUS. This will have temperatures running 10-15F below normal. Brief period of dry wx to begin the period with surface high pressure over the TN/OH valley. This will be short lived however as energy rotating down from Canada will bring next chance for precip Thursday aftn/eve timeframe. Thermal profiles on forecast soundings supportive of a rain/snow mix possible in the northern CWA and favoring more of an all rain event in the south. Pacific energy coming onshore this weekend will drive next system across the CONUS with a more southerly track across the southern US now indicated by medium range models as Canadian high pressure builds into the great lakes and midwest this weekend...but blend is slow to grab onto this trend and has chance POPs from the end of the weekend into the beginning of next week. Temperatures will favor snow at night and mainly rain during the daytime. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening) Issued at 722 PM EDT Tue Apr 3 2018 The cold front has worked its way east of SBN at this time. Expect lingering showers and IFR ceilings early tonight. Cold air rushes in a there can be some snow showers as well. Wind gusts will ramp up near 06Z and continue into the early daytime hours Wednesday. The early TAF period for FWA is rather active with a line of thunderstorms approaching from the west. With FWA's location ahead of the cold front and south of the warm front, a LLWS group was added for the next few hours. After the worst of the TS move through, there can be some lingering -TSRA. Anticipate IFR ceilings most of tonight as low-level moisture becomes trapped beneath dry air, followed by gradual improvement. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...Gale Warning from 2 AM to 11 AM EDT Wednesday for LMZ043-046. && SYNOPSIS...Brown SHORT TERM...JAL LONG TERM...JAL AVIATION...Brown Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Apr 3, 3:28 PM EDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 328 PM EDT Tue Apr 3 2018 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-041930- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN- Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien- Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance- Henry-Paulding-Putnam-Van Wert-Allen OH- 328 PM EDT Tue Apr 3 2018 /228 PM CDT Tue Apr 3 2018/ This hazardous weather outlook is for portions of southwest Michigan...northern Indiana and northwest Ohio. .DAY ONE...This afternoon and Tonight Scattered thunderstorms are expected through this evening. Locally heavy rainfall can be expected resulting in flooding of urban and low lying areas. There is still a chance for strong to severe storms as well with large hail...damaging winds...and possibly a tornado. Light snow accumulations are possible near Lake Michigan later tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through this evening. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx LMZ043-046-080-041930- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid- line of lake.- 328 PM EDT Tue Apr 3 2018 This hazardous weather outlook is for portions of The Nearshore Waters of Southeastern Lake Michigan and Lake Michigan. .DAY ONE...This afternoon and Tonight A gale warning is in effect for late tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. && Stay tuned to NOAA Weather Radio for further details or updates...or check our web site at weather.gov/iwx
In the hours before
Special weather statement, Apr 3, 5:41 PM EDT, 5 hours 32 minutes before
Special Weather Statement
National Weather Service Northern Indiana
541 PM EDT TUE APR 3 2018
INZ006-007-MIZ080-081-032230-
Lagrange-Steuben-Branch-Hillsdale-
541 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN STEUBEN...
NORTHEASTERN LAGRANGE...BRANCH AND HILLSDALE COUNTIES...
At 540 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Colon to 8 miles east of Lagrange.
Movement was northeast at 60 mph.
Dime size hail is possible with these storms.
Locations impacted include...
Coldwater, Hillsdale, Bronson, Jonesville, Fremont, Quincy, Union
City, Litchfield, Reading, Long Lake, Jerome, Ray, Cambria, Girard,
Pittsford, Kinderhook, Moscow, Batavia, California and Gilead.
This includes the following highways...
Interstate 69 in Indiana between mile markers 354 and 357.
Interstate 69 in Michigan between mile markers 1 and 21.
Interstate 80 in Indiana between mile markers 128 and 147.
LAT...LON 4195 8436 4189 8436 4160 8530 4207 8529
4207 8445
TIME...MOT...LOC 2140Z 240DEG 56KT 4195 8532 4167 8526
NWSSpecial weather statement, Apr 3, 6:00 PM EDT, 5 hours 13 minutes before
Special Weather Statement
National Weather Service Northern Indiana
600 PM EDT TUE APR 3 2018
INZ007-009-MIZ081-OHZ001-002-032245-
De Kalb-Steuben-Hillsdale-Fulton-Williams-
600 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN STEUBEN...
NORTHEASTERN DE KALB...SOUTHERN HILLSDALE...FULTON AND WILLIAMS
COUNTIES...
At 600 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Hamilton to Butler. Movement was
northeast at 60 mph.
Dime size hail is possible with these storms.
Locations impacted include...
Angola, Bryan, Wauseon, Archbold, Montpelier, Swanton, Butler,
Morenci, Delta, Hudson, Edgerton, West Unity, Hamilton, Pioneer,
Stryker, Fayette, Edon, Holiday City, Edgerton In Williams County and
Columbia.
This includes the following highways...
Interstate 80 in Indiana between mile markers 149 and 156.
Interstate 80 in Ohio between mile markers 0 and 48.
LAT...LON 4142 8464 4143 8480 4139 8481 4135 8496
4168 8498 4188 8436 4171 8436 4172 8388
4160 8388
TIME...MOT...LOC 2200Z 240DEG 58KT 4160 8489 4142 8488
NWSLocal storm report, Apr 3, 6:08 PM EDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
608 PM EDT TUE APR 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 1 ENE NEVADA MILLS 41.73N 85.06W
04/03/2018 M0.75 INCH STEUBEN IN TRAINED SPOTTER
&&
CRSpecial weather statement, Apr 3, 6:12 PM EDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service Northern Indiana
612 PM EDT TUE APR 3 2018
INZ012>015-020-022-032245-
Cass-White-Marshall-Fulton-Pulaski-Starke-
612 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WHITE...FULTON...
PULASKI...CASS...SOUTHEASTERN STARKE AND SOUTHERN MARSHALL
COUNTIES...
At 611 PM EDT/511 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from 7 miles south of Knox to 8 miles
northeast of Atkinson. Movement was northeast at 60 mph.
Wind gusts up to 50 mph and dime size hail are possible with these
storms.
Locations impacted include...
Logansport, Plymouth, Rochester, Monticello, Winamac, Bourbon, Monon,
North Judson, Argos, Brookston, Culver, Walton, Wolcott,
Francesville, Royal Center, Lincoln, Pulaski, Walnut, Tippecanoe and
Oak Grove.
This includes Interstate 65 between mile markers 185 and 198.
LAT...LON 4077 8710 4084 8705 4084 8699 4091 8699
4091 8693 4101 8693 4122 8678 4139 8606
4100 8611 4100 8617 4056 8618 4056 8637
4069 8637 4069 8652 4074 8653 4074 8673
4068 8674 4066 8678 4056 8677 4056 8709
TIME...MOT...LOC 2211Z 242DEG 56KT 4118 8662 4063 8712
NWSSpecial weather statement, Apr 3, 6:46 PM EDT, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
646 PM EDT TUE APR 3 2018
INZ005-014>016-032330-
Kosciusko-Marshall-Fulton-Elkhart-
646 PM EDT TUE APR 3 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ELKHART...
FULTON...KOSCIUSKO AND SOUTHERN MARSHALL COUNTIES...
At 646 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Plymouth to 7 miles east of Winamac.
Movement was northeast at 60 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Goshen, Warsaw, Plymouth, Nappanee, Rochester, Winona Lake, Syracuse,
Bourbon, Argos, Milford, Culver, Akron, North Webster, Pierceton,
Mentone, Millersburg, New Paris, Benton, Walnut and Tippecanoe.
LAT...LON 4109 8647 4129 8641 4162 8566 4105 8568
4104 8594 4100 8595 4100 8617 4096 8617
4092 8647
TIME...MOT...LOC 2246Z 240DEG 55KT 4129 8630 4103 8646
NWSSpecial weather statement, Apr 3, 7:37 PM EDT, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Northern Indiana
737 PM EDT TUE APR 3 2018
INZ015-022-023-040000-
Miami-Cass-Fulton-
737 PM EDT TUE APR 3 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FULTON...CASS AND
NORTHWESTERN MIAMI COUNTIES...
At 736 PM EDT, a strong thunderstorm was located near Royal Center,
or near Logansport, moving northeast at 60 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Logansport, Rochester, Akron, Royal Center, Mexico, Denver, Fulton,
Macy, Clymers, Nyena Lake, Leases Corner, Deedsville, Hoover, Lake
Manitou, Lucerne, Chili, Stockdale, Athens, Twelve Mile and Metea.
LAT...LON 4069 8637 4069 8649 4081 8658 4086 8658
4091 8649 4091 8647 4093 8647 4116 8608
4109 8608 4109 8602 4104 8602 4104 8596
4089 8594 4068 8637
TIME...MOT...LOC 2336Z 240DEG 55KT 4081 8645
NWSThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 11:13 PM EDT | River Flood Warning | IWX | Van Wert | 24 hr |
| Apr 4, 3:41 AM EDT | Wind Advisory | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 7 hr |
| Apr 4, 2:29 PM EDT | River Flood Warning | IWX | Van Wert | 5 days |
Nearby
River Flood Warnings in Ohio, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.